# SDR SWIA972654

- Difficulty date: June 11, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 25,683 hours, 29,653 cycles
- Engine: Pwa PW118
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AURAL WARNING AND MAP LIGHT ILLUMINATED ON TAKEOFF WITH ABORT BELOW 80 KTS. RESET AURAL WARNING SYSTEM.  OPS CHECK GOOD.
